Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Blood in pee, passes blood clots. Had sex after long time. Had antibiotics. What is it?

I am a 32 year old woman. I am generally healthy. Last night and today have blood in my pee and i have also passed some blood clots. I had sex this weekend for the first time in 3 years. Im not sure if thats related. I had these symptoms abot 8-10 years ago and ended up in the hospital where they gave me antibiotics but cant remember what the diagnosis was. It was very painful. What do u think it is?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You are having blood and blood clots as per vagina, after having sex after a long time , which might be due to tear in your vaginal or vulvae wall , also having pain and burning , than try to wash with cold antiseptic liquid immediately , if bleeding still persists , than you must contact and take advise of your gynecologist near by you. don't ignore it otherwise some infection or complication may be there. Good Luck and take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor